# SDR COMA0670130

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 8,460 hours, 6,314 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 02296H8565
- Condition: Cracked
- Location: Cockpit
- Part time: 8,460 hours, 6,314 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5258 - CAPTAIN'S WINDOW CRACKED DURING SRQ APPROACH.  REPLACED THE CAPTAIN'S SIDE WINDOW.
